# SDR 2020FA0000297

- Difficulty date: March 4, 2020
- Submitted: June 15, 2020
- Operation: General aviation
- Aircraft: N12FG
- Make and model: Snias AS350B2
- Aircraft serial: 3726
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A2300000502
- Part serial: TB4122
- Condition: Cracked
- Part time: 10,921 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 1 INCH CRACK RT SIDE OF TAIL BOOM FORWARD OF HORIZONTAL STABILIZER OPENING.
